# SDR 97ZZZX3545

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117LB
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5057
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31190703
- Condition: Debonded
- Location: Star Arm Bush
- Part time: 91 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED MAIN ROTOR VIBRATION.  INSPECTION REVEALED YELLOW STAR ARM BUSHING DE-BONDED AND MOVED OUTBOARD.  FURTHER INSPECTION REVEALED CRACK UNDER BUSHING IN COMPOSITE MATERIAL.  PART LASTED 90.5 HOURS AND IS LIFE LIMITED AT 2,220 HOURS.  PREVIOUS PART LASTED ONLY 673.4 HOURS AND HAD A SIMILAR FAILURE.
